# SDR AALA202112228322

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,493 hours, 11,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE BOTTLE PRESSURE SIGHT GLASS NOT SECURE. SECURED AND SEALED R1 DOOR SLIDE SIGHT GLASS PER AA REPAIR DOC 25-66-00-3.
